# SDR 95FDEA01558

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON FLOORBEAM AT STA 480, JUST I/B OF SEAT T-RACK RBL 25.  REMOVED CORRODED AREA AND INSTALLED FILLER AND ANGLES PER SRM 53-10-8 FIG 8.
